Pacific Journal of Mathematics

The dimension of intersections of convex sets.

Branko Grünbaum

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 197-202.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036717

Mathematical Reviews number (MathSciNet)
MR0142054

Zentralblatt MATH identifier
0131.19903

Subjects
Primary: 52.30

Citation

Grünbaum, Branko. The dimension of intersections of convex sets. Pacific J. Math. 12 (1962), no. 1, 197--202. https://projecteuclid.org/euclid.pjm/1103036717


Export citation

References

  • [1] P. Alexandroff and H. Hopf, Topologie, Berlin, 1935.
  • [2] L. L. Dines and N. H. McCoy, On linear inequalities, Trans. Royal Soc. Canada, Sect, III, 27 (1933), 37-70.
  • [3] J. Favard, Sur les corps convexes, J. de Math., (9) 12 (1933), 219-282.
  • [4] W. Gustin, On the interior of the convex hull of a Euclidean set, Bull. Amer. Math. Soc, 53 (1947), 299-301.
  • [5] E. Helly, Ueber Mengen konvexer KrpermitgemeinschaftlichenPunkten,Jber. Deutsch. Math. Verein., 32 (1923), 175-176.
  • [6] E. Helly, Ueber Syrteme abgeschlossener Mengen mit gemeinschaftlichenPunkten, Monatsh. Math., 37 (1930), 281-302.
  • [7] A. Horn, Some generalizationsof Helly's theorem on convex sets, Bull. Amer. Math. Soc, 55 (1949), 923-929.
  • [8] S. Karlin and L. S. Shapley, Some applications of a theorem on convex functions, Ann of Math., 52 (1950), 148-153.
  • [9] V. L. Klee, Jr., The critical set of a convex body, Amer. J. Math., 75 (1953), 178-188.
  • [10] J. Molnar, Ueber eine Uebertragung des Hellyschen Satzes in spharische Raume, Acta Math. Acad. Sci. Hungar., 8 (1957), 315-318.
  • [11] H. Rademacher and I. J. Schoenberg, Helly'stheoremon convex domainsand Tchebycheff's approximationproblem, Canad. Math. J., 2 (1950), 245-256.
  • [12] C. V. Robinson, Spherical theorems of Helly type and congruence indices of spherical caps, Amer. J. Math., 64 (1942), 260-272.
  • [13] E. Steinitz, Bedingt konergente Reihen und konvexe Systeme, I--II--III. J. reine angew. Math., 143 (1913), 128-175, 144 (1914), 1-40, 146 (1916), 1-52.
  • [14] P. Vincensini, Figures convexes et varietes linaires de espace Euclidean n dimen- sions, Bull. Sci. Math., 59 (1935)," 163-174.